# SDR ASMF201407006

- Difficulty date: June 24, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 38,275 hours, 18,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 10139831
- Part serial: SS
- Condition: Failed
- Location: Ac Bay
- Part time: 38,275 hours, 18,951 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED AN ABNORMAL SMOKE FROM LT WING.  PERFORMED REVISION DETECTING CONTAMINATED WITH HYD LIQUID THE LT ENG AIR PURGE SYS PNEUMATIC DUCT.  ACFT WAS SENT TO THE HANGAR.  THE FIM 21-00 TASK 806 PROCEDURE WAS PERFORMED, THE RECIRCULATION AIR FILTERS WERE REPLACED IAW AMM 21-25-01, THE HEAT EXCHANGER AND PLENUM DIFFUSER WERE CLEANED IAW AMM 21-51-03 & THE LT ENG WAS WASHED IAW AMM 72-00-00, TESTED CORRECT.
